Discussions By Condition: Urinary conditions

extreme back pain(kidneys) from taking concerta

Posted In: Urinary conditions 1 Replies
  • Posted By: Anonymous
  • June 1, 2007
  • 02:14 AM

ok im deciding if i should go to the doctor and spend alot of money unless i absolutely have too. i took my two concerta pills today within a hour on accident and i have jus recently swapped from adderol to concerta because its supposidly more safe.haha..no... about a hour or two after ingesting my lower back above the hip on my left side started to hurt a little bit...i didnt think much of it so i let be..now 6 hours after ingestion my right and left side hurt so bad i cannot sit in one position for longer than 10 seconds when i walk i have to walk hunch backed w/ my arms hanging at my side. sitting up straight is out of the question. although my urine is clear and normal smelling. i really dont know what to do someone please help me out!?im not looking for a diagnosis just want to noe if im going to die unless i get to a hospital soon cuz it sure feels like i am

Reply Flag this Discussion

1 Replies:

  • i am very ill and i think its concerta causing alot of the problem
    ally70 9 Replies
    • December 16, 2008
    • 04:41 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?